# SDR YENA2022053100534

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 05783
- Aircraft time: 30,740 hours, 9,784 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Tube
- Condition: Leaking
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#608, LAS-FLL. 'HYDRAULIC YELLOW RESERVOIR LOW LEVEL; FOUND #2 ENG EDP PRESSURE LINE AT AFT OF PYLON LEAKING HY FLUID. REMOVED AND REPLACED HYD YELLOW SYS EDP PRESSURE TUBE PER AMM 29-13-49.'
